Alert archive / West Virginia / Flash Flood Warnings in 2025
Flash Flood Warning 11, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Feb 15, 2025, 8:28 PM EST for Lawrence County, Kentucky; 5 counties in West Virginia. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 15, 2025, 8:28 PM EST (01:28 UTC)
- Expired
- Feb 15, 2025, 11:30 PM EST
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lawrence County, KY, Boone County, WV, Lincoln County, WV, Logan County, WV, Mingo County, WV, Wayne County, WV
The radar
The Charleston,WV radar (KRLX), 72 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.5 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 518 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 271 m²/s²
- 0-3 km storm-relative helicity
- 286 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
960
WGUS51 KRLX 160128
FFWRLX
KYC127-WVC005-043-045-059-099-160430-
/O.NEW.KRLX.FF.W.0011.250216T0128Z-250216T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
828 PM EST Sat Feb 15 2025
The National Weather Service in Charleston has issued a
* Flash Flood Warning for...
Southern Lawrence County in northeastern Kentucky...
Northwestern Boone County in central West Virginia...
Southern Lincoln County in central West Virginia...
Northwestern Logan County in southern West Virginia...
Northwestern Mingo County in southern West Virginia...
Southern Wayne County in western West Virginia...
* Until 1130 PM EST.
* At 828 PM EST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 2 inches of
rain have fallen. Additional rainfall amounts up to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Louisa, Blaine, Fort Gay, Kiahsville, Dunlow, East Lynn Lake,
Ranger, Harts, Gill, Spurlockville, Ulysses, Charley, Wilsondale,
East Lynn, Genoa, Breeden, Crum, Glenhayes, Clifford and Gallup.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
&&
LAT...LON 3821 8185 3803 8189 3785 8242 3786 8242
3787 8241 3791 8246 3790 8247 3794 8250
3796 8253 3795 8258 3793 8258 3792 8260
3789 8260 3788 8261 3799 8291 3816 8258
FLASH FLOOD...RADAR INDICATED
$$
JLB1 follow-up statement
899
WGUS71 KRLX 160421
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
1121 PM EST Sat Feb 15 2025
KYC127-WVC005-043-045-059-099-160431-
/O.EXP.KRLX.FF.W.0011.000000T0000Z-250216T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lawrence KY-Boone WV-Lincoln WV-Logan WV-Mingo WV-Wayne WV-
1121 PM EST Sat Feb 15 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 1130 PM EST THIS EVENING FOR
SOUTHERN LAWRENCE, NORTHWESTERN BOONE, SOUTHERN LINCOLN,
NORTHWESTERN LOGAN, NORTHWESTERN MINGO AND SOUTHERN WAYNE COUNTIES...
An Areal Flood Warning remains in effect for ongoing flooding along
large creeks and rivers. As creeks and rivers continue to rise, stay
aware of the flood risk in your area. Be especially cautious at
night when it is harder to recognize the dangers of flooding.
&&
LAT...LON 3821 8185 3803 8189 3785 8242 3786 8242
3787 8241 3791 8246 3790 8247 3794 8250
3796 8253 3795 8258 3793 8258 3792 8260
3789 8260 3788 8261 3799 8291 3816 8258
$$
JLBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Feb 15, 6:55 PM EST, 1 hour 33 minutes earlier.
Area forecast discussion, Feb 15, 6:55 PM EST, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
655 PM EST Sat Feb 15 2025
.SYNOPSIS...
Low pressure system brings high confidence in significant flooding
this weekend. Snow to end the event. Cold next week with snow around
mid-week.
&&
.NEAR TERM /UNTIL 8 PM THIS EVENING/...
As of 650 PM Saturday...
Have allowed the Winter Weather Advisory to expire as
temperatures have risen above freezing.
As of 233 PM Saturday...
Key Points:
* Winter Weather Advisory remains in effect for higher elevations
of Pocahontas and Randolph counties until 7 PM this evening.
* Flood Watch remains in effect for the entire area through Sunday night.
* High Wind Watch was upgraded to a Wind Advisory for the higher elevations
of our northeast mountains in effect from 10 AM Sunday to 1 PM Monday.
With temperatures around 32F, decided to keep winter weather advisory in
effect until 7 PM this evening. WAA should bring temperatures above freezing
by late afternoon or evening.
A prolonged period of moderate to heavy rain will continue across
southern WV and SW VA this afternoon and evening. Light to moderate
rain will be possible across portions of SE OH and northern half of
WV through this evening. Then, the warm front should lift north
later this evening spreading rain across the rest of the area
overnight. This will pose a threat for flooding of creeks, small
streams, river, and low lying and poor drainage areas further north
affecting the rest of the area with precipitation through Sunday.
Therefore, a Flash Flood Watch remains in effect for the entire area
until Sunday night.
The pressure gradient tightens up as a surface low pressure
approaches from the west, crossing with a cold front Sunday morning.
This front will bring additional convective rain showers, with
higher rainfall rates across the area on Sunday. Blended NBM with
the GFS solution for Sunday, permitting rain to transition to
rain showers while decreasing in intensity and coverage. Much
colder air behind the cold front will transition rain into snow
starting across SE OH by early Sunday afternoon, and then
spreading east into the eastern mountains.
Winds will increase behind the front on Sunday, with gusts up to 35
mph across the lowlands, and up to 57 mph along the higher peaks
of our northeast mountains. Decided to upgrade the watch to a Wind
Advisory for higher elevations of Pocahontas and Randolph counties
from 10 AM Sunday to 1 PM Monday.
&&
.SHORT TERM /8 PM THIS EVENING THROUGH MONDAY NIGHT/...
As of 245 PM Saturday...
Key Points:
* Heavy snow continues in the mountains Sunday night, tapering off
on Monday
* Blowing and drifting of mountain snow may enhance travel impacts
Sunday night into Monday
* Windy conditions in the mountains and breezy conditions in the
lowlands continue Monday with wet soils, some tree damage may occur
Surface low pressure continues to eject into the Canadian Maritimes
Sunday night. Cold advection on breezy to windy northwesterly flow
will continue to drive temperatures down from just over the freezing
mark to the upper teens/lower 20s over the lower elevations and
lower teens in the mountains by Monday morning. Moisture
contribution from the Upper Great Lakes looks decent, but somewhat
short lived during this period, with additional upslope enhanced
liquid equivalents of perhaps a third to half an inch. The bulk of
model guidance does show snow liquid ratios approaching 20:1 during
the period, but forecast moisture profiles could be a little tenuous
to support snow/liquid ratios this high. Overall, think confidence
high enough to upgrade existing Winter Weather Advisories to Winter
Storm Warnings for the highest elevations with 5 to 8 inches of
snowfall expected. Impacts will be enhanced by blowing and drifting
of high ratio snow with winds gusting 45 to 55 mph. While blizzard
conditions may exist for a period, especially along the highest
ridgetops, generally think this is best handled by a Winter Storm
Warning. May also see a brief period where wind chills touch
criteria along the highest ridgetops Monday morning, but given the
substantial number of products out, will hold off on issuing
anything for that this early. Will also expand Winter Weather
Advisories out to most of the neighboring zones where 3 to 5 inches
of snow can be expected. Across the remainder of the lowlands,
accumulating snow showers will be possible, likely concentrated in
lake enhanced streamers late Sunday night into Monday. At this time,
this doesn't look to approach advisory type levels, but could be
impactful for the Monday morning commute given recent rainfall
washing away snow abatement.
In addition to strong winds across the highest elevations, winds
will be breezy across the lower elevations Sunday night into Monday
with gusts generally 25 to 35 mph. Coupled with very wet soil
conditions, these winds may be sufficient to toppled shallow rooted
trees and may cause some power outages.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
As of 240 PM Saturday...
Key Point:
* Still some uncertainty, but confidence is building for a potential
all elevation snow event Wednesday into Thursday
Dry, but cold conditions are expected Tuesday with morning lows in
the mid teens to lower 20s and afternoon highs only rising to near
freezing.
The next weather maker is just coming onshore today across the
PacNW, so should see some higher quality sampling for subsequent
model runs. For now, guidance is converging toward a fairly quick
hitting system moving into the TN Valley early Wednesday
morning, crossing into our area during the day Wednesday and
departing by Wednesday night. Model consensus currently keeps
the rain/snow line just to our south yielding an all snow event,
but could certainly see this change with even a minor change in
the low's track. Probabilistic guidance givens 50% chance or
greater for 4 inches or more in 24 hours from US-50 and south
Wednesday morning through Thursday morning. Some additional
upslope enhanced snow may linger in the mountains well into the
day Thursday.
Quiet weather then briefly returns with another disturbance possible
for next weekend.
&&
.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
As of 645 PM Saturday...
A band of rain associated with a warm front will lift northward
across the area causing IFR conditions. Later tonight, some
areas of West Virginia and southwest Virginia will improve to
MVFR or VFR conditions, A cold front will then push through
Sunday morning, causing some MVFR to IFR conditions. Behind the
front generally MVFR conditions can be expected until some snow
develops late Sunday, causing some more IFR conditions.
A strong low level southwesterly jet can be expected in advance
of the cold front. Locations in southeast Ohio and northwest
West Virginia can expect some low level wind shear. Behind the
cold front strong and gusty northwesterly winds can be expected.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z MONDAY...
FORECAST CONFIDENCE: Medium.
ALTERNATE SCENARIOS: Timing and intensity of restrictions could
vary.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
DATE SUN
UTC 1HRLY 00 01 02 03 04 05 06 07 08 09 10 11
EST 1HRLY 19 20 21 22 23 00 01 02 03 04 05 06
CRW CONSISTENCY H H L M H H M M H M M M
HTS CONSISTENCY M M L L L H H M M H H M
BKW CONSISTENCY H H L M H H H H H H M H
EKN CONSISTENCY H H H H H H H H H H H M
PKB CONSISTENCY H M M L M H H M H H H H
CKB CONSISTENCY M M H H M H H H M M M M
AFTER 00Z MONDAY...
IFR conditions possible once again late this weekend and next
week in snow, especially across the mountains.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch through late Sunday night for WVZ005>011-013>020-
024>034-039-040-515>526.
Winter Weather Advisory from 1 PM Sunday to 10 AM EST Monday
for WVZ039-040-520-521-525.
Winter Storm Warning from 1 PM Sunday to 10 AM EST Monday for
WVZ522-523-526.
Wind Advisory from 10 AM Sunday to 1 PM EST Monday for WVZ523-
526.
OH...Flood Watch through late Sunday night for OHZ066-067-075-076-
083>087.
KY...Flood Watch through late Sunday night for KYZ101>103-105.
VA...Flood Watch through late Sunday night for VAZ003-004.
&&
SYNOPSIS...ARJ/JP
NEAR TERM...RPY/ARJ
SHORT TERM...JP
LONG TERM...JP
AVIATION...RPYHazardous weather outlook, Feb 15, 6:58 PM EST, 1 hour 30 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 658 PM EST Sat Feb 15 2025 WVZ523-526-170000- Northwest Pocahontas-Southeast Randolph- 658 PM EST Sat Feb 15 2025 ...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE SUNDAY NIGHT... ...WIND ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 1 PM EST MONDAY... ...WINTER STORM WARNING REMAINS IN EFFECT FROM 1 PM SUNDAY TO 10 AM EST MONDAY... This Hazardous Weather Outlook is for portions of northeast West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. Winter Storm Warning. Accumulating snow is possible around the middle of next week. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. WVZ522-170000- Southeast Webster- 658 PM EST Sat Feb 15 2025 ...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE SUNDAY NIGHT... ...WINTER STORM WARNING REMAINS IN EFFECT FROM 1 PM SUNDAY TO 10 AM EST MONDAY... This Hazardous Weather Outlook is for portions of northeast West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Winter Storm Warning. Accumulating snow is possible around the middle of next week. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. WVZ516-518-524-170000- Southeast Raleigh-Southeast Fayette-Southeast Pocahontas- 658 PM EST Sat Feb 15 2025 ...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE SUNDAY NIGHT... This Hazardous Weather Outlook is for portions of northeast and southeast West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Accumulating snow is possible around the middle of next week. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. WVZ039-040-520-521-525-170000- Upshur-Barbour-Southeast Nicholas-Northwest Webster- Northwest Randolph- 658 PM EST Sat Feb 15 2025 ...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE SUNDAY NIGHT... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 1 PM SUNDAY TO 10 AM EST MONDAY... This Hazardous Weather Outlook is for portions of northeast, northern and southeast West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Winter Weather Advisory. Accumulating snow is possible around the middle of next week. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. WVZ032-170000- Taylor- 658 PM EST Sat Feb 15 2025 ...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE SUNDAY NIGHT... This Hazardous Weather Outlook is for portions of central West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Accumulating snow is possible around the middle of next week. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>031-033-034-515-517-519-170000- Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne- Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha- Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton- Gilmer-Lewis-Harrison-McDowell-Wyoming-Northwest Raleigh- Northwest Fayette-Northwest Nicholas- 658 PM EST Sat Feb 15 2025 ...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE SUNDAY NIGHT... This Hazardous Weather Outlook is for northeast Kentucky, southeast Ohio, southwest Virginia, and portions of central, northern, southeast, southern and western West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Accumulating snow is possible around the middle of next week. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
In the hours before
Local storm report, Feb 15, 8:07 PM EST, 21 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
807 PM EST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM Flash Flood Welch 37.43N 81.59W
02/15/2025 McDowell WV Trained Spotter
Multiple pictures from trained spotter in
downtown Welch, WV. Water surrounding homes
and businesses in the area, 7 feet of water
underneath bridges, cars stranded.
&&Local storm report, Feb 15, 8:09 PM EST, 19 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
809 PM EST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM Flash Flood 1 ESE Logan 37.84N 81.96W
02/15/2025 Logan WV 911 Call Center
Logan County 911 center reports Stollings
Bypass Road is underwater.
&&Local storm report, Feb 15, 8:12 PM EST, 16 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
812 PM EST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM Flash Flood Red Jacket 37.65N 82.14W
02/15/2025 Mingo WV 911 Call Center
Residences are flooded in the 2100 block of
state route 65.
&&Local storm report, Feb 15, 8:21 PM EST, 7 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
821 PM EST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM Flash Flood 1 S Welch 37.41N 81.58W
02/15/2025 McDowell WV 911 Call Center
Flash flooding on Riverside Dr in Welch
before the Havaco bridge. Reports of people
trapped in vehicles.
&&Local storm report, Feb 15, 8:24 PM EST, 4 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
824 PM EST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM Flash Flood 1 NE Beaver 37.75N 81.13W
02/15/2025 Raleigh WV 911 Call Center
High water in the 200 block of Airport Road
near Beaver, WV.
&&Local storm report, Feb 15, 8:27 PM EST, 1 minute before
Preliminary Local Storm Report
National Weather Service Charleston WV
827 PM EST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM Flash Flood 5 SE Hurley 37.38N 81.95W
02/15/2025 Buchanan VA 911 Call Center
High water and people trapped 4500 block of
Knox Creek Dr in Hurley.
&&The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 8:47 PM EST | Flash Flood Warning | RLX | Boyd, Carter, Lawrence | 3 hr |
| Feb 16, 9:47 AM EST | Special Weather Statement | RLX | Lawrence | 43 min |
| Feb 15, 7:18 PM EST | Flash Flood Warning | RLX | Boone, Logan, McDowell, Raleigh, Wyoming | 3 hr |
| Feb 15, 7:51 PM EST | River Flood Warning | RLX | Logan | 10 hr |
| Feb 15, 8:09 PM EST | Flash Flood Warning | RLX | McDowell | 7 hr |
| Feb 15, 8:28 PM EST | River Flood Warning | RLX | Wyoming | 10 hr |
| Feb 15, 10:51 PM EST | Flash Flood Warning | RLX | Cabell, Jackson, Kanawha, Mason, Putnam, Roane | 7 hr |
| Feb 16, 2:17 AM EST | Cold Weather Advisory | RLX | Pocahontas, Randolph | 32 hr |
| Feb 16, 2:19 AM EST | Flash Flood Warning | RLX | Jackson, Mason, Wirt, Wood | 6 hr |
| Feb 16, 2:52 AM EST | Areal Flood Warning | RLX | Pleasants, Ritchie, Roane, Wirt, Wood | 8 hr |
| Feb 16, 6:12 AM EST | Areal Flood Warning | RLX | Cabell, Jackson, Kanawha, Mason, Putnam, Roane | 4 days |
| Feb 16, 8:27 AM EST | Areal Flood Warning | RLX | Pleasants, Tyler | 12 hr |
| Feb 16, 8:33 AM EST | Areal Flood Warning | RLX | Jackson, Mason, Wirt, Wood | 35 hr |
| Feb 16, 10:24 AM EST | Severe Thunderstorm Warning | RLX | Boone, Logan, McDowell, Mingo, Raleigh, Wyoming | 51 min |
| Feb 16, 10:37 AM EST | Special Weather Statement | RLX | Boone, Lincoln | 23 min |
| Feb 16, 10:56 AM EST | Special Weather Statement | RLX | Clay, Kanawha | 49 min |
| Feb 16, 11:07 AM EST | Special Weather Statement | RLX | Fayette, Nicholas, Raleigh | 38 min |
| Feb 16, 11:13 AM EST | Severe Thunderstorm Warning | RLX | Boone, Clay, Fayette, Kanawha, Nicholas, Raleigh and 2 more | 47 min |
| Feb 16, 11:24 AM EST | Special Weather Statement | RLX | Braxton, Gilmer, Lewis, Upshur | 36 min |
| Feb 16, 11:50 AM EST | Severe Thunderstorm Warning | RLX | Braxton, Clay, Lewis, Nicholas, Pocahontas, Randolph and 2 more | 40 min |
| Feb 16, 12:03 PM EST | Special Weather Statement | RLX | Barbour, Lewis, Upshur | 42 min |
| Feb 16, 12:24 PM EST | Special Weather Statement | RLX | Barbour, Pocahontas, Randolph | 36 min |
| Feb 16, 12:57 PM EST | Special Weather Statement | RLX | Barbour, Harrison, Randolph, Taylor | 33 min |
| Feb 16, 2:06 PM EST | Areal Flood Warning | RLX | Fayette | 7 hr |
Nearby
Flash Flood Warnings in West Virginia, 2025Flash Flood Warnings in Kentucky, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.